On a family of polynomial differential equations having at most three limit cycles

Armengol Gasull, Yulin Zhao

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

2 Cites (Scopus)

Resum

We prove the existence of at most three limit cycles for a family of planar polynomial differential equations. Moreover we show that this upper bound is sharp. The key point in our approach is that the differential equations of this family can be transformed into Abel differential equations. © 2013 University of Houston.
Idioma originalEnglish
Pàgines (de-a)191-203
RevistaHouston Journal of Mathematics
Volum39
Número1
Estat de la publicacióPublicada - 15 d’ag. 2013

Fingerprint

Navegar pels temes de recerca de 'On a family of polynomial differential equations having at most three limit cycles'. Junts formen un fingerprint únic.

Com citar-ho